This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I was diagnosed with pneumonia 4 days ago when I went in for pain in my heart area and shortness in breath.. I'm on antibiotics, still can't cough anything out but today I started feeling pain in my lower back area where kidneys are. I urinate every 10, 15 minutes and the color in clear.. My mouth is dry all the time which I think is a side effect from the antibiotics.
Could have the pneumonia caused issues in my kidneys or bladder???
Avelox... I went yesterday and saw a lung specialist, he calmed me down and told me that i only have a little pneumonia in my lower left side it's nothing to be worried about. It's the bronchitis that's causing a lot of pain in my chest and back that I did not have prior to the antibiotics. He told me 5 days of that strong antibiotics is plenty and that I should continue on prednisone that's what will calm my inflammation in the lungs and eventually will get rid of my shortness of breaths episodes. Simbicort inhaler gave me side effects that's why I'm on steroid pills instead. I told him in not coughing anything out, he said nothing will come out.. This has been sitting there for a while so my body will absorb it and it will eventually get out with stool. I'm waiting, we'll see .. Just have the pain to deal with along with shortness of breaths
Sounds correct. I am not so sure about the part he said the phlegm has been sitting in your body so long that it will be absorbed and will be expelled in your stool. Avelox and prednisone should do it.
Drink plenty of water and get plenty of rest. I just went through the same thing; had Bronchitis.
Pneumonia will not per se affect your kidneys and bladder, but avelox can. I believe it has been "black boxed" in the USA. It has alot of side effects that can occur.
Yes Avelox is very strong that's why he told me to stop it... Shortness of breath episodes are getting little better. Doctors think I'm having anxiety attacks, which could be true cause I have been stressed a lot. I'll give it some time and hope for the best.
Thankyou for your replies :-)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.